And now for something completely different…
Nitrofurantoin (brand name Macrobid or Macrodantin) is a drug given to treat specific types of infection, namely of the urinary tract. It is sometimes given prophylactically, for those who have repeated infections.
I was treated for the first time with nitrofurantoin this past week, and by day three of the meds, my skin was as white as a sheet, I was exhausted, and I had muscle and joint pain from the waist down, interfering with sitting, driving, laying down, and walking. (Did I mention I was also a bit snippy?) By day 4, my MD took me off the drug, but I’m still having pains.
The MD’s advice was to let it work its way out of my system, and the P&G pharma rep was very nice, but had no information she could give me beyond what was in the pdf they provide to consumers. There, it states that there are some who suffer from arthralgia and myalgia (joint and muscle pains, respectively).
I’m wondering who out there has had a similar experience, and what they were able to do to mitigate the joint and muscle pains. Thanks in advance.